# SDR 96FDEA00973

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corrosion
- Location: Nr 2 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0335 AND 006, ON NR 2 CARGO DOOR AFT SUPPORT WEB FRAME, CORROSION EXITS I/B OF FRAME WEB C17 LOWER L-BRACKET, C/T LOWER DOOR GUIDE ROLLER.  CORROSION ON NR 2 CARGO DOOR I/B OF FRAME WEB FOUND TO BE OUT OF LIMITS.  REPAIRED PER SRM 51-40-3 FIG 1 ON AFT SUPPORT WEB FRAME.
